MathSciNet Relay Station
MathSciNet bibliographic data
MR2967278 26E60 (26D99)
Chu, Y.-M.; Wang, M.-K.; Qiu, Y.-F. Optimal Lehmer mean bounds for the geometric and arithmetic combinations of arithmetic and Seiffert means. Azerb. J. Math. 2 (2012), no. 1, 3–9.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement